Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jan 25, 2010, 5:21 AM CST for Des Moines County, Lee County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 25, 2010, 5:21 AM CST (11:21 UTC)
- Expired
- Jan 25, 2010, 11:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Des Moines County, IA, Lee County, IA
The radar
The Quad Cities radar (KDVN), 111 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404
WGUS53 KDVN 251121
FFWDVN
IAC057-111-251715-
/O.NEW.KDVN.FF.W.0002.100125T1121Z-100125T1715Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
521 AM CST MON JAN 25 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN DES MOINES COUNTY IN SOUTHEAST IOWA...
NORTHEASTERN LEE COUNTY IN SOUTHEAST IOWA...
* UNTIL 1115 AM CST
* AT 515 AM CST...FLASH FLOODING WAS REPORTED ALONG THE BANKS OF
THE LOWER SKUNK RIVER AT AUGUSTA.
* HIGH WATER FLOW AND ICE JAMS WILL CONTINUE TO PRODUCE LARGE
RIVER FLUCTUATIONS ALONG THE LOWER SKUNK RIVER AND FORCE IT OUT OF
ITS BANKS. RAPID WATER RISES MAY OCCUR IN A SHORT PERIOD OF TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
ICE JAMS CAN DEVELOP AND BREAK UP QUICKLY...RESULTING IN RAPID
FLOODING IMMEDIATELY UP OR DOWNSTREAM OF THE JAM. BE PREPARED TO MOVE
TO A SAFER LOCATION IF FLOODING DEVELOPS.
&&
LAT...LON 4081 9136 4072 9112 4069 9113 4070 9121
4077 9138
$$
121 follow-up statement
981
WGUS73 KDVN 251712
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 AM CST MON JAN 25 2010
IAC057-111-251717-
/O.EXP.KDVN.FF.W.0002.000000T0000Z-100125T1715Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-DES MOINES IA-
1112 AM CST MON JAN 25 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 AM CST FOR
SOUTHWESTERN DES MOINES AND NORTHEASTERN LEE COUNTIES...
AS OF 10 AM...AN ICE JAM WHICH HAS BROUGHT MAJOR FLOODING
TO LOCATIONS ALONG THE SKUNK RIVER NEAR AUGUSTA...REMAINS IN
PLACE...AND IS NOT BREAKING UP SIGNIFICANTLY. EMERGENCY
MANAGEMENT REPORTS THAT THE RIVER IS NO LONGER RISING NEAR
AUGUSTA...AND THAT NEW EVACUATIONS ARE NO LONGER TAKING PLACE.
THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE AT 1115
AM...BUT A MAJOR RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LOWER
SKUNK RIVER.
THE FOLLOWING IS MORE SPECIFIC INFORMATION ABOUT THE ICE JAMS...
AN ICE JAM IS LOCATED ON THE HIGHWAY 394 OR PERKINS ROAD BRIDGE IS
CREATING MAJOR FLOODING IN THE VICINITY OF AUGUSTA. EMERGENCY
MANAGEMENT REPORTS THAT THIS ICE JAM IS NOT BREAKING UP YET...BUT
SOME WATER IS GETTING THROUGH. UNTIL THIS ICE JAM BREAKS...MAJOR
FLOODING IS LIKELY TO CONTINUE IN THE AUGUSTA AREA.
ADDITIONAL SIGNIFICANT ICE JAMS DOWNSTREAM OF AUGUSTA ARE
POSSIBLE...ESPECIALLY NEAR THE HIGHWAY 61 WHERE SOME ICE IS ALSO
CURRENTLY JAMMED. THEREFORE...EXPECT SIGNIFICANT CHANGES IN RIVER
LEVELS TODAY THROUGH WHEN THE ICE JAMS ARE GONE.
LAT...LON 4081 9136 4072 9112 4069 9113 4070 9121
4077 9138
$$
ERVINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jan 25, 3:30 AM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Jan 25, 3:30 AM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 330 AM CST MON JAN 25 2010 .SYNOPSIS... FUJIWHARA INTERACTION ONGOING BETWEEN VORTICES OVER MN ARROWHEAD AND CENTRAL IA AS THEY ROTATE CYCLONICALLY ABOUT EACH OTHER. BOTH FAIRLY VIGOROUS DISTURBANCES WITH 00Z SUBJECTIVE UPPER AIR ANALYSIS SHOWING 140-190M HEIGHT FALLS OVER GREAT LAKES... WHILE 110M HEIGHT FALLS NOTED AT OMAHA NE (KOAX). REGIONAL RADAR COMPOSITE AND OBS SHOW WIDESPREAD SNOW OCCURRING FROM CENTRAL THROUGH WESTERN IA WITHIN DEFORMATION BAND AND TROWAL ON WEST SIDE OF SHORTWAVE. ATTENDANT SFC TROUGH PUSHING EAST FROM CENTRAL IA AND DENOTES MARKED INCREASE IN WINDS WITH NW WINDS SUSTAINED 15-25 KTS GUSTING 30-35 KTS WITH FEW SITES GUSTING TO 40-42 KTS OVER DAKOTAS INTO NE IN ZONE OF STRONGEST COLD ADVECTION AND TIGHT MSLP GRADIENT BETWEEN LOW OVER MN ARROWHEAD AND HIGH BUILDING THROUGH THE ROCKIES. ..05.. && .SHORT TERM...TODAY AND TONIGHT... MAIN CHALLENGES ARE SNOWFALL AMOUNTS AND MAGNITUDE OF WIND... AND WHETHER HEADLINES NEEDED FOR WIND AND BLOWING SNOW. CENTRAL IA SHORTWAVE WILL PUSH ACROSS AREA THIS AM AND THEN PUSH EAST THIS AFTN BRINGING ACCUMULATING SNOW TO THE REGION. THIS WILL BE FOLLOWED BY DECENT COLD ADVECTION AND INCREASING CYCLONIC FLOW WHICH WILL SHUTTLE IN ADDITIONAL ENERGY KEEPING FLURRIES AND AREAS OF -SN CONTINUING TNGT. MODEL CONSENSUS GENERALLY AROUND 0.10 LIQUID QPF WITH LSR AROUND 10:1 TO 12:1 LOWERING 15:1 TO 18:1 BY TNGT. THIS SUGGESTS WIDESPREAD 1-2 INCH SNOWFALL IN GENERAL. HOWEVER... CONCERNS THAT MODELS UNDERDOING QPF WITH GFS AND COBB MODEL OUTPUT CLOSEST WITH ALREADY 1.5 INCHES OF SNOW AT WFO DMX. FORCING DOES LOOK TO BE PEAKING NOW TIL 15Z BEFORE GRADUALLY WEAKENING... BUT WILL FAVOR AMOUNTS CLOSER TO GFS COBB WHICH SUPPORTS SOME LOCALLY HIGHER AMOUNTS NEAR 2.5 INCHES MOST LIKELY WEST OF THE MISSISSIPPI RVR BETWEEN HWYS 30 AND 34. THESE SNOW AMOUNTS OF 1-2.5 INCHES ARE BELOW SNOW ADVISORY CRITERIA. HOWEVER... MSLP GRADIENT BECOMES QUITE TIGHT OVER AREA BY THIS AFTN THROUGH EVE WITH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. IF WE CAN DEEPEN MIXED LAYER AND TAP 40-43 KTS OF WIND AT BASE OF INVERSION THEN WIND ADVISORY CONDITIONS MAY BE REACHED FOR A WHILE LATER THIS AFTN AND EVE. SFC-MID LEVEL WINDS DON/T APPEAR TO BE QUITE LINED UP AND STRONGEST SFC-H85 COLD ADVECTION AND SUBSIDENCE SIGNAL LINED UP PRIMARILY WEST OF THE CWA... THUS HAVE HELD OFF ON ADVISORY FOR NOW BUT PASS CONCERNS TO DAY CREW. THESE WINDS WITH THE FALLING SNOW AND FRESH SNOW ON GROUND BRING CONCERNS FOR REDUCED VSBYS AND POTENTIAL ADVISORY FOR BLOWING/ DRIFTING SNOW. WOULD LIKE TO SEE MORE IN THE WAY OF SNOW ACCUMS TO BRING EXTENSIVE REDUCTIONS IN VSBY OF 1/2 MI OR LESS. WITH SOME QUESTIONS STILL WITH AMOUNTS AND MAGNITUDE OF WINDS WILL OPT TO NOT ISSUE HEADLINES FOR BLSN AND PASS TO DAY CREW FOR MONITORING. TEMPS BY AFTN NEARLY STEADY TO POSSIBLY FALLING COUPLE DEGS. AS FOR LOWS TONIGHT...WITH CLOUDS LINGERING WILL STAY CLOSE TO WARMER MAV GUIDANCE. ..05.. .LONG TERM...TUESDAY THROUGH NEXT SUNDAY... TUE-TUE NIGHT...AFTER A FEW LINGERING FLURRIES TUE MORNING BEHIND EXITING GRT LKS SYSTEM...MAIN QUESTION ON TUE IF ANY INSOLATION WILL OCCUR. PROGGED SOUNDINGS/PROFILES SUGGEST ENOUGH TOP-DOWN DRYING/ MIXING AND SUBSIDENCE REGIME BY TUE AFTERNOON FOR CLEARING FROM WEST- TO-EAST...BUT ALSO SOME SIGNALS OF STRONG ENOUGH H85-H7 MB TO TRAP LLVL MOISTURE ONCE AGAIN AN INHIBIT BREAK OUT. FOR NOW WILL LEAN OPTIMISTICALLY AND AT LEAST GO PARTLY CLOUDY TUE AFTERNOON AND INTO THE EVENING...BEFORE MID AND HIGH CLOUDS INCREASE AGAIN LATER TUE NIGHT AHEAD OF NEXT SOUTHERN STREAM WAVE EXITING OUT OF THE SW CONUS AND TOWARD CONFLUENT FLOW ACRS THE CENTRAL PLAINS. WITH SOME SUNSHINE...GUIDANCE HIGHS ON TUE ACTUALLY SEEM A BIT TOO COLD...BUT WILL SIDE WITH THEM FOR NOW. WILL KEEP TUE NIGHT LOWS WHICH ARE SUB- GUIDANCE BANKING ON SOME AFTERNOON-EVENING CLEAR OUT AND QUICK TEMP DROP AFTER SUNSET. TEMPS MAY THEN STEADY OUT OR SLOWLY RISE AFTER MIDNIGHT. WED-WED NIGHT...FRONT SLIPPING THROUGH SPLIT FLOW CONNECTED TO SOUTHERN STREAM WAVE AND DIGGING NORTHWEST GRT LKS VORTEX WILL SLIDE ACRS THE CWA ON WED. GARCIA ANALYSIS USING THE 290K SFC/S SUGGESTS A DECENT ISENTROPIC LIFT EVENT MAINLY DURING THE DAY ON WED BY THE AMERICAN MODELS WITH BOTH THE GFS AND NAM SUGGESTING THE POTENTIAL OF 2-4 INCHES OF SNOW ACCUMULATION BY TIME IT EXITS EASTWARD WED EVENING. THEY JUST VARY ON NORTHWARD EXTENT WITH THE NAM ADVERTISING A FURTHER SOUTH SOLUTION MAINLY ALONG AND SOUTH OF THE HWY 30 CORRIDOR WITH 1-3 OR 2-4 INCHES BY WED EVENING. THE GFS IS FURTHER NORTH AND PAINTS THE ENTIRE CWA WITH 2-4 INCHES. THE EUROPEAN MODELS ARE NOT QUITE AS BULLISH WITH AVAILABLE MOISTURE AND EXTENT OF WARM MOIST CONVEYOR UP ACRS LLVL BAROCLINICITY AND SUGGEST MAINLY 1-2 INCHES OF SNOW. FOR NOW WILL RAISE POPS SOME CWA-WIDE AND FEEL THE NAM AND GFS MAY BE ON TO SOMETHING REGARDING THEIR FORCING AND MOISTURE UTILIZATION FOR SNOW PRODUCTION. THU THROUGH SAT...LATEST SUITE OF 00Z RUN MEDIUM RANGE MODELS ARE CONTINUING TO TREND STRONGER AND FURTHER SOUTH WITH JAMES BAY- NORTHERN GRT LKS VORTEX...AS WELL AS ARCTIC HIGH INTRUSION OF NEAR 1040 MB STRENGTH DOWN ACRS THE NORTHERN PLAINS AND UPPER MS RVR THIS PERIOD. THUS THEY ARE NOT PHASING THE NORTHERN AND SOUTHERN STEAMS IN TIME FOR LARGE SLUG OF SOUTHERN STEAM WAVE ENERGY TO EJECT OUT FAR ENOUGH TO THE NORTH TO IMPACT THE LOCAL FCST AREA THU NIGHT OR FRI. THE NORTHERN EXTENT OF THE CANADIAN GEM/S DEF ZONE SHIELD STILL A BIT CLOSE FOR COMFORT AND WILL KEEP SLIGHT CHC POPS FOR SNOW IN THE FAR SOUTH THU NIGHT...BUT IF FURTHER RUNS ADVERTISE THE SAME EVOLUTION OVER THE NEXT 24-48 HRS...ALL POPS WILL BE ABLE TO BE REMOVED FOR THE END OF THE WEEK. THE MAIN WX STORY THIS PERIOD WILL LIKELY BE THE REINFORCING ARCTIC COLD WITH A LARGE -20 TO -25C H85 MB COLD POOL SURGING DOWN ACRS MN AND MOST OF WI. WILL TREND DOWN BOTH HIGH AND LOW TEMPS FROM THU THROUGH FRI NIGHT. IF THE ARCTIC SFC HIGH SETTLES RIGHT OVER THE CWA FRI NIGHT/SAT MORNING AND THE EXTENT OF CURRENTLY PROGGED THICKNESSES PAN OUT LIKE THEY ARE BEING ADVERTISED...THIS WOULD SUGGEST THAT LOW TEMPS WOULD BE WELL BELOW ZERO. THIS WOULD BE ESPECIALLY TRUE IF WE DO GET SOME FRESH SNOW ACCUMULATION BY THE WED SYSTEM. ALSO...THE HIGH TEMPS BOTH FRI AND SAT MAY STRUGGLE TO GET OUT OF THE SINGLE DIGITS EVEN WITH CLEAR SKIES AND FULL INSOLATION. ..12.. && .AVIATION... UPPER LEVEL DISTURBANCE PUSHING EAST FROM CENTRAL IA WILL BRING ACCUMULATING SNOW TO THE REGION TODAY INTO THIS EVENING. MVFR TO IFR CIGS EXPECTED WITH VSBYS POTENTIALLY QUITE VARIABLE BETWEEN MVFR TO LIFR AT TIMES DEPENDING ON SNOW RATE AND WINDS/BLSN. STRENGTHENING PRESSURE GRADIENT WILL BRING W/NW WINDS 15-25 KTS SUSTAINED THIS AFTN WITH GUSTS POTENTIALLY AS HIGH AS 34-38 KTS AT TIMES THROUGH THIS EVE BEFORE SUBSIDING SOME OVERNIGHT. ..05.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 05/12
Hazardous weather outlook, Jan 25, 5:20 AM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 520 AM CST MON JAN 25 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-261130- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 520 AM CST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BRING ACCUMULATING SNOW TO THE AREA TODAY INTO THIS EVENING. ACCUMULATIONS WILL GENERALLY RANGE FROM 1 TO 2 INCHES ACROSS MUCH OF THE OUTLOOK AREA... WITH THE HIGHER AMOUNTS MAINLY NORTH OF HIGHWAY 34 AND WEST OF THE MISSISSIPPI RIVER... WHERE SOME LOCALLY HIGHER AMOUNTS OF AROUND 2.5 INCHES IS POSSIBLE. IN ADDITION...WINDS WILL INCREASE FROM THE NORTHWEST LATER THIS MORNING AND REMAIN STRONG THROUGH THIS EVENING. THE WINDS MAY GUST AS HIGH AS AROUND 40 MPH AT TIMES. MOTORISTS DRIVING IN HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION...PARTICULARLY ON NORTH SOUTH ORIENTED ROADS. THE STRONG WINDS MAY ALSO PRODUCE AREAS OF BLOWING SNOW... REDUCING VISIBILITIES BELOW 1 MILE AT TIMES. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE OF LIGHT SNOW ACCUMULATIONS WEDNESDAY INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER... REPORTS OF AN INCH OR MORE OF SNOW ACCUMULATION OR SIGNIFICANT AREAS OF REDUCED VISIBILITIES IN BLOWING SNOW WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jan 25, 4:37 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 437 AM CST MON JAN 25 2010 IAZ040-041-051-052-063-064-076-077-087-088-098-MOZ009-010-251400- BUCHANAN-DELAWARE-BENTON-LINN-IOWA-JOHNSON-KEOKUK-WASHINGTON- JEFFERSON-HENRY IA-VAN BUREN-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON... CEDAR RAPIDS...MARENGO...IOWA CITY...SIGOURNEY...WASHINGTON... FAIRFIELD...MOUNT PLEASANT...KEOSAUQUA....MEMPHIS...KAHOKA 437 AM CST MON JAN 25 2010 ...SNOW FOR THE MORNING COMMUTE... LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE TO OVERSPREAD THE AREA THROUGH SUNRISE. THE SNOW WILL QUICKLY ACCUMULATE AT UP TO A FEW TENTHS OF AN INCH PER HOUR ON AREA ROADWAYS. IN ADDITION...GUSTY WINDS WITH THE FALLING SNOW MAY GREATLY REDUCE VISIBILITIES OVER SHORT DISTANCES. IF YOU WILL BE DRIVING THIS MORNING... BE PREPARED FOR CHANGING VISIBILITIES... AND SNOW COVERED AND SLICK ROADS. SLOW DOWN AND GIVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION. IAZ042-053-054-065>068-078-089-099-ILZ015-024>026-034-035-251400- DUBUQUE-JONES-JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA- DES MOINES-LEE-ROCK ISLAND-MERCER-HENDERSON-WARREN-HANCOCK- MCDONOUGH- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA... TIPTON...CLINTON...MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO... BURLINGTON...FORT MADISON...MOLINE...ROCK ISLAND...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB 437 AM CST MON JAN 25 2010 ...SNOW MOVING IN DURING THE MORNING COMMUTE... LIGHT SNOW WILL OVERSPREAD MUCH OF THE AREA BETWEEN 6 AM AND 8 AM... WITH ACCUMULATIONS GENERALLY RANGING FROM A DUSTING TO AROUND A QUARTER OF AN INCH. THE SNOW WILL BECOME MODERATE IN INTENSITY AT TIMES BY MID TO LATE MORNING WITH ACCUMULATIONS INCREASING TO A FEW TENTHS OF AN INCH PER HOUR. IN ADDITION... GUSTY WINDS WITH THE FALLING SNOW MAY GREATLY REDUCE VISIBILITIES OVER SHORT DISTANCES. IF YOU WILL BE DRIVING THIS MORNING... BE PREPARED FOR CHANGING VISIBILITIES... AND SNOW COVERED AND SLICK ROADS. SLOW DOWN AND GIVE YOURSELF EXTRA TIME TO REACH YOUR DESTINATION.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 8:10 PM CST | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 48 hr |
| Jan 25, 4:19 AM CST | River Flood Warning | DVN | Johnson, Louisa, Washington | 17 hr |
| Jan 25, 1:58 PM CST | Winter Weather Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 13 more | 19 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.